# SDR DLL10981543

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- System (JASC): 5241 · Galley Doors
- Part: Seal
- Condition: Damaged
- Location: Galley Door
- Part time: 15,910 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO PRESSURIZE AIRCRAFT.  LOUD AIR NOISE IN LOWER GALLEY.  FOUND SEAL RETAINER UPPER LT AND RT CORNERS DAMAGED AND TWO INCH SECTION OF SEAL MISSING.  REPAIRED RETAINER AND REPLACED SEAL.
